Biozine Tablet is an antiallergic medicine used in allergic conditions such as common cold, allergic rhinitis (running nose), urticaria, insect bite and hives. It contains levocetirizine as its active medicine. Allergic symptoms appear due to the production of a chemical in the body, namely histamine. Biozine Tablet works by blocking the actions of histamine. Do not use it if you are allergic to levocetirizine. Avoid driving and handling any machinery, as this medicine makes you less alert....
Q: How long does it take for Biozine Tablet to work?
A: You can see the improvement within an hour of taking Biozine Tablet. However, it may take some time to notice the full benefits.
Q: Does Biozine Tablet make you tired and drowsy?
A: Yes, Biozine Tablet can make you tired, sleepy and weak.
Q: How long should I continue taking Biozine Tablet?
A: The duration of the medicine depends upon the condition for which you are taking Biozine Tablet. You may have to take this medicine for a longer duration if you are using it to treat symptoms of chronic urticaria or chronic allergic rhinitis (inflammation of the nose). Consult with your doctor if you are not sure about the duration of using this medicine.
Q: Can I take Biozine Tablet along with paracetamol?
A: Yes, Biozine Tablet can be taken along with paracetamol as no interaction is found between these two. Consult your doctor before taking it.